Three days ago I took an Effexor pill prescribed by my doctor. I immediately had negative side effects. 17 hours after the pill I ended up in the emergency room where the gave me Ativan and sent me home. Still feeling extremely ill I went to the psych emergency room and was given something resembling benydryl. Now it has been 60 hours since I took Effexor and I am feeling in a cloud, still have dry mouth, and feel in a baby-like state. I have been assured that the drugs are "out of my system", but this scares me more. Any advice? Can one pill mess me up this much? Will effects be permanent?
For some of us, yes, one pill can mess us up. Effexor did the same for me the first time I took it I ended up in the ER. Then years later I tried it again and had all the side effects for 2 months and had to get off of it.
Try to give it a few more days, you should start to feel better. Effects should not be permanent. But if it continues after a while check with your doctor.
Sorry you had such a bad experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ativan - How can I get my doctor to prescribe these to me I got them in the er and the relief was so
Updated 20 Jul 2016 • 1 answer
Updated 29 Mar 2017 • 1 answer
I took the Plan B pill a week ago. I am familiar with the side effects of this pill and I did go th?
Updated 13 May 2018 • 1 answer
Updated 15 Jan 2019 • 2 answers
Updated 26 Jan 2019 • 4 answers